# SDR AALA971327

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4208030000
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 901 - AFTER TAKEOFF MIA DURING CLIMB-OUT, NR 1 ENGINE FIRE WARNING WITH NO SUPPORTING INDICATIONS.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED CAWS COMPUTER AND NR 1 ENGINE FDCU AND WARNING PERSISTED.  AIRCRAFT MAINTENANCE FERRY MIA/DFW.  REPLACED NR 1 ENGINE 'A' AND 'B' LOOP FIRE DETECTOR WARNING ELEMENTS AND HARNESSES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
